Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the parametric behavior of $ A$-hypergeometric series


Authors: Christine Berkesch, Jens Forsgård and Laura Felicia Matusevich
Journal: Trans. Amer. Math. Soc. 370 (2018), 4089-4109
MSC (2010): Primary 33C70; Secondary 14M25, 32A10, 52B20
DOI: https://doi.org/10.1090/tran/7071
Published electronically: December 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the parametric behavior of the series solutions of an $ A$-hypergeometric system. More precisely, we construct explicit stratifications of the parameter space such that, on each stratum, the series solutions of the system are holomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 33C70, 14M25, 32A10, 52B20

Retrieve articles in all journals with MSC (2010): 33C70, 14M25, 32A10, 52B20


Additional Information

Christine Berkesch
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Email: cberkesc@math.umn.edu

Jens Forsgård
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: jensf@math.tamu.edu

Laura Felicia Matusevich
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: laura@math.tamu.edu

DOI: https://doi.org/10.1090/tran/7071
Received by editor(s): May 20, 2016
Received by editor(s) in revised form: September 13, 2016, and September 15, 2016
Published electronically: December 27, 2017
Additional Notes: The first author was partially supported by NSF Grant DMS 1440537
The second author was partially supported by the G. S. Magnusson Fund of the Royal Swedish Academy of Sciences
The third author was partially supported by NSF grants DMS 1001763 and DMS 1500832
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society